| Model Number |
MMT-1715KL |
| Medical Device Problem Code |
Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
08/06/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had keypad anomaly.The customer stated that, the buttons were unresponssive.It was off for couple of days and when she tried to turn it back on buttons were not responding.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.
Additional Manufacturer Narrative
Device received with fully functional keypad.Peeled off keypad overlay and no damage noted on keypad traces.Keypad flex connector is plugged in properly.Device properly tested with displacement test, rewind, prime/seating, basic occlusion test, force sensor test, occlusion test, and self test.No button error alarm noted upon testing.(b)(4).